What Causes Abnormal Blue Discoloration On The Hands?
needs further evaluation
Welcome to HEALTHCARE MAGIC..
How was your day?
Hope this message finds you in good health.
I have gone through your query in detail and understand your concern.
considering the fact that you have chf,blue hands definitely needs medicval attention.
Hands turning blue (peripheral cyanosis ) can occur due to hypoxia...i.e,low oxygen content in blood,back pressure of venous blood , pulmonary hypertension or valvular heart disease.
rarely it may occur as a side effect of the medicines that you have been taking.
the bronchitis that you had, may well be related to these symptoms.
you should get a echocardiography done to see for any cardiac abnormalities .
complete blood count with oxyhemoglobin content evaluation should be done..
you should see a cardiologist at the earliest
I hope your question has been answered.
Feel free to consult me anytime for follow-up queries.
Take care,God bless.
Wish you a healthy life : )
If you do not have any clarifications,you can close the discussion.
Dr Mahaveer Patil, (MBBS,MS,Mch)
In future,you can contact me DIRECTLY on - http://doctor.healthcaremagic.com/doctors/dr-mahaveer-patil/71222
- If you were satisfied and happy with my answer ,PLEASE RATE THIS ANSWER AND LEAVE YOUR SINCERE FEEDBACK .